MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER EXPECT PULMONARY OLYMPUS 25GA - BOX 5; ENDOBRONCHIAL ULTRASOUND TRANSBRONCHIAL ASPIRATION NEEDLE

BOSTON SCIENTIFIC - SPENCER EXPECT PULMONARY OLYMPUS 25GA - BOX 5; ENDOBRONCHIAL ULTRASOUND TRANSBRONCHIAL ASPIRATION NEEDLE
Model Number M00558251
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an expect pulmonary endobronchial ultrasound transbronchial aspiration needle was used during an endobronchial ultrasound - transbronchial needle aspiration (ebus-tbna) procedure performed on (b)(6) 2017.According to the complainant, during the procedure the distal end of the needle was bent causing it to be not visible under the ultrasound.The procedure was completed with another expect pulmonary endobronchial ultrasound transbronchial aspiration needle.

Brand Name
EXPECT PULMONARY OLYMPUS 25GA - BOX 5
Common Device Name
ENDOBRONCHIAL ULTRASOUND TRANSBRONCHIAL ASPIRATION NEEDLE
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key6684866
Report Number3005099803-2017-02007
Device Sequence Number16347792
Product Code EOQ
UDI-Device Identifier08714729861447
UDI-Public(01)08714729861447(17)20190531(10)19251116
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151315
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model NumberM00558251
Device Catalogue Number5825-5
Device Lot Number19251116
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2017
Initial Report FDA Received Date07/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1